# SDR P5CA0300873

- Difficulty date: April 22, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 72,747 hours, 17,768 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 69B409671
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED BY PHONE PATCH THAT LT WING HAD A BLEED AIR LEAK. FOUND BLOWN DUCTS ON INSPECTION. REPLACED DUCTS AND REPAIRED WING TO BODY FAIRING PNL. (191KL)
